MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number TNT G5 STAT
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) found that the issue was related to a bad calibration that was accepted by the technician causing the high results.The customer re-calibrated and repeated qc with acceptable results.The fse performed precision testing with acceptable results.After re-calibrating the customer ran samples tested for troponin t stat in duplicate.After the first 10 patient samples returned with matching results, patient samples were run as normal.No other diagnostic issues were noted after re-calibration was performed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of high results for multiple patient samples tested for elecsys troponin t stat assay (troponin t stat) on a cobas 6000 e 601 module.The customer stated she had a doctor call about a result.The customer provided discrepant results for 2 patient samples.Patient 1 initial result was 28 ng/l.The repeat on a different e601 module was 14 ng/l.Patient 2 initial result was 20 ng/l.The repeat on a different e601 module was 6 ng/l.The initial results were reported outside of the laboratory.The repeat results were believed to be correct.The e601 module serial number was (b)(4).
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2022.The calibration trace data showed a drop in calibration signals on 22-sep-2022.The fse indicated a bad calibration was performed prior to the event.Qc results were initially low but were within range when repeated.The customer used a centrifugation time of 10 minutes at 10000 revolutions per minute (rpm).Based on the sample tubes used, this centrifugation speed may be too low.The customer's actions of re-calibrating resolved the issue.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15668544
Report Number1823260-2022-03345
Device Sequence Number6462499
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTNT G5 STAT
Device Catalogue Number07398000160
Device Lot Number63006300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight70 KG